# SDR IVSA078654

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: HP145
- Make and model: Robsin R22
- Aircraft serial: 1031
- Aircraft time: 948 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: D2761
- Condition: Defective
- Location: Clutch
- Part time: 596 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH ACTUATOR MOTOR FAILED. (4TH TIME)
